frog Posted February 25, 2009 Share Posted February 25, 2009 Hi, I'm wondering if any of the following could be a side-effect of one of the meds I'm on. I got a hand injury from typing - the hands felt very stiff and cold, and I couldn't keep up with a typing job, then they started REALLY hurting. My fingers, the fingertips... I couldn't type or even write or even, for a long while, read. I went to a sports doctor and he told me it was an overuse injury. (I was later tested for carpal tunnel syndrome, and it was found that I didn't have it.) I tried alternating hot and cold, and the anti-inflammatories, but it didn't get better. I was also tested for rheumatoid (arthritis) factors - nothing there. A friend told me that I should just rest it. I rested it... for months... and months... and months. Didn't improve. Still couldn't type without immediate pain. Finally a crisis unit phoned my doctor and told her to refer me to physio. I've been doing the exercises for a few months, and some of my typing ability has been restored. I'm constantly stretching and massaging my hands, and I've been doing some strengthening exercises with a squeeze ball and a can of beans. But my wrists get really weak really quickly. With the physio, things have improved, but not fully. The other day I typed so much that I developed bruises on my hands: at the fleshy bases of the thumbs, and on the backs of the fingers. I went to a walk-in clinic and was given a requisition for a blood test (B12, hemoglobin, thyroid, platelets, electrolytes). I had my blood drawn yesterday. I've also had other problems: knee pain (on the fronts), hip pain, pain at the base of my neck and skull, weird burning pain under my toes. The neck and skull pain seems to be brought on by a lot of sitting, but once I stop sitting, it doesn't go away. The knee and hip pain happen while I'm walking, not at rest, and they're only occasional. But one time the knee pain was so bad that I could hardly walk for a day. My initial hand injury came from a job that I only had maybe 3 hours a week. I'm on Seroquel and Lamictal. Anyone think the above can be side-effects? Any similar experiences? Thanks, frog Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.